Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 51, NWS Topeka, KS

August 25, 20054 counties in Kansas

NWS Topeka, KS issued this flash flood warning at Aug 25, 2005, 8:26 AM CDT for 4 counties in Kansas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2005, 8:26 AM CDT (13:26 UTC)
Expired
Aug 25, 2005, 11:15 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Dickinson County, KS, Geary County, KS, Morris County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 50 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 8:53 AM CDTFLASH FLOOD2 W White City, KSWATER OVER THE ROAD ON K-4 AT 2400 RD.
Aug 25, 9:59 AM CDTFLASH FLOOD5 W Council Grove, KSELM CREEK OUT OF ITS BANKS. SEVERAL SMALL STREAMS OUT OF BANKS AND OVER SOME ROADS.
Aug 25, 9:59 AM CDTHEAVY RAIN 3.654 E Wilsey, KSAS OF 8AM THIS MORNING.
Aug 25, 10:00 AM CDTFLASH FLOOD5 Se Junction City, KSCOUNTY ROAD K57 AT MILE POST 15 CLOSED AROUND 10 AM WITH WATER OVER THE ROAD.
Aug 25, 10:59 AM CDTHEAVY RAIN 5.62 E Herington, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 1.4 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2005-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2005-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 251326
FFWTOP
KSC041-061-127-161-251615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
826 AM CDT THU AUG 25 2005

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GEARY COUNTY IN EAST CENTRAL KANSAS
  MORRIS COUNTY IN EAST CENTRAL KANSAS
  EASTERN DICKINSON COUNTY IN NORTH CENTRAL KANSAS
  SOUTHWESTERN RILEY COUNTY IN NORTHEAST KANSAS

* UNTIL 1115 AM CDT

* AT 824 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM THUNDERSTORMS CONTINUES TO MOVE OVER THE WARNED 
AREA.  RADAR ESTIMATED RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE FALLEN 
IN THE AREA WITH ESTIMATED RAINFALL AMOUNTS OF AN ADDITIONAL 1 TO 2 
INCHES POSSIBLE FROM THE MOST RECENT STORMS.

LAW ENFORCEMENT REPORTED SOME STREETS BEING CLOSED DUE TO HIGH 
WATER IN THE HERINGTON...IN SOUTHEAST DICKINSON COUNTY.

WATER WAS RISING IN THE CLARKS CREEK AREA OF GEARY COUNTY...ONE MILE 
SOUTH OF INTERSTATE 70.

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...
  COUNCIL GROVE...
  HERINGTON...
  WOODBINE...
  WHITE CITY...
  DWIGHT...
  CHAPMAN...
  OGDEN...
  RILEY...
  KEATS...
  COUNCIL GROVE LAKE...

THIS EXTENDS THE WARNING THAT WAS ISSUED FOR MUCH OF THE SAME AREAS.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 287 AND 316.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3861 9712 3860 9689 3853 9689 3853 9638
      3888 9652 3907 9650 3914 9658 3933 9668
      3931 9692 3912 9692 3908 9701

$$
3 follow-up statements
000 
WGUS73 KTOP 251408
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
907 AM CDT THU AUG 25 2005

KSC041-061-127-161-251615-
RILEY-GEARY-DICKINSON-MORRIS-
907 AM CDT THU AUG 25 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1115 AM CDT FOR MORRIS...
EASTERN DICKINSON...GEARY AND SOUTHWESTERN RILEY COUNTIES...

AT 905 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAIN 
MOVING ACROSS MUCH OF MORRIS...GEARY AND THE SOUTHERN PORTIONS OF
RILEY COUNTIES.  RADAR INDICATED RAINFALL RATES OF 1.5 TO 2 INCHES 
PER HOUR FROM SOME OF THESE STORMS.  THE GROUND IN THIS AREA IS 
SATURATED FROM OVERNIGHT RAINFALL AND RAINFALL OF THE PAST WEEK SO 
RUNOFF WILL BE QUICK AND LEAD TO FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...COUNCIL GROVE...BURDICK...WILSEY...HERINGTON...
HOPE...LATIMER...PARKERVILLE...WOODBINE...WHITE CITY...DWIGHT...
CHAPMAN...OGDEN...RILEY...KEATS AND COUNCIL GROVE LAKE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 287 AND 316.

AGAIN...RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS 
ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3861 9712 3860 9689 3853 9689 3853 9638
      3888 9652 3907 9650 3914 9658 3933 9668
      3931 9692 3912 9692 3908 9701

$$
000 
WGUS73 KTOP 251607
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 AM CDT THU AUG 25 2005

KSC161-251613-
RILEY-
1103 AM CDT THU AUG 25 2005

...THE FLASH FLOOD WARNING FOR RILEY COUNTY HAS BEEN CANCELLED...

THE FLASH FLOOD WARNING FOR RILEY COUNTY HAS BEEN CANCELLED AS THE
STEADIER RAINFALL HAS MOVED OUT OF THE AREA.  SOME STREAMS AND 
CREEKS MAY RUN NEAR BANKFUL FOR A TIME AND DITCHES WILL BE WATER 
FILLED.  PERSONS SHOULD BE ALERT FOR WATER OVER ROADWAYS.

LAT...LON 3861 9712 3860 9689 3853 9689 3853 9638
      3888 9652 3904 9651 3903 9658 3904 9666
      3905 9687 3906 9693 3900 9694

$$

KSC041-061-127-251615-
GEARY-DICKINSON-MORRIS-
1103 AM CDT THU AUG 25 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1115 AM CDT FOR MORRIS...
SOUTHEASTERN DICKINSON AND GEARY COUNTIES...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS MOVING ACROSS THE WARNED AREAS.  THE 
THUNDERSTORMS ARE DECREASING IN COVERAGE AND RAINFALL...HOWEVER
MANY SMALL STREAMS AND CREEKS ARE LIKELY RUNNING BANKFULL.  

IN ADDITION MORRIS COUNTY SHERIFF REPORTS MANY OF THE COUNTY ROADS 
UNDERWATER AND CLOSED.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...COUNCIL GROVE...BURDICK...WILSEY...HERINGTON...
WOODBINE...WHITE CITY...DWIGHT AND COUNCIL GROVE LAKE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 291 AND 301.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

THIS WARNING MAY NEED TO BE EXTENDED ESPECIALLY FOR MORRIS COUNTY.

LAT...LON 3861 9712 3860 9689 3853 9689 3853 9638
      3888 9652 3904 9651 3903 9658 3904 9666
      3905 9687 3906 9693 3900 9694

$$

PF
000 
WGUS73 KTOP 251623
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 AM CDT THU AUG 25 2005

KSC041-061-127-251627-
GEARY-DICKINSON-MORRIS-
1122 AM CDT THU AUG 25 2005

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DICKINSON AND GEARY 
COUNTIES WAS ALLOWED TO EXPIRE AT 1115 AM CDT...

...THE FLASH FLOOD WARNING FOR MORRIS COUNTY HAS BEEN EXTENDED UNTIL 
115 PM CDT...

THUNDERSTORMS WERE EXITING GEARY AND DICKINSON COUNTIES AND THUS THE 
FLASH FLOOD WARNING ISSUED EARLIER HAS BEEN ALLOWED TO EXPIRE.  MANY 
OF THE SMALL STREAMS AND CREEKS HOWEVER MAY CONTINUE TO RUN NEAR 
BANKFULL FOR A FEW MORE HOURS GIVEN THE AMOUNT OF RAINFALL RECEIVED.
MOTORISTS SHOULD REMAIN ALERT FOR WATER OVER ROADWAYS.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3861 9712 3860 9689 3853 9689 3853 9638
      3888 9652 3904 9651 3903 9658 3904 9666
      3905 9687 3906 9693 3900 9694

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 4:37 AM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 25, 4:37 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
437 AM CDT THU AUG 25 2005

.DISCUSSION...

CONCERN IS THE POTENTIAL FOR HEAVY RAIN THIS MORNING...THEN AGAIN
EARLY FRIDAY MORNING.

THE MCS THAT DEVELOPED ACROSS SOUTH CENTRAL AND EAST CENTRAL KS LAST
EVENING CONTINUES TO BACK BUILD AS 850MB FLOW/LLJ LIFTS DEEPER GULF
MOISTURE NORTH OF THE BOUNDARY ACROSS MOST OF THE CWA. THE HEAVIER
RAIN EXTENDS ON AN EAST-WEST AXIS JUST NORTH OF THE OUTFLOW BOUNDARY
FROM WEST OF HESSTON...EAST TO NEAR IOLA. THE WESTERN END OF THIS
LINE OF STRONGER THUNDERSTORMS MAY LIFT NORTHEAST ACROSS THE
SOUTHEAST COUNTIES OF THE CWA. THEREFORE I KEPT THE FLASH FLOOD
WATCH GOING FOR THE COUNTIES SOUTH OF THE KANSAS TURNPIKE THROUGH 12
NOON. LAST EVENING...NORTHERN ANDERSON AND SOUTHERN FRANKLIN HAD 2
TO 3 INCHES OF RAIN ESTIMATED BY RADAR. ADDITIONAL RAINFALL OF ONE
TO TWO INCHES THIS MORNING ACROSS THE SOUTHEAST COUNTIES MAY CAUSE
FLASH FLOODING THROUGH THE MORNING HOURS. THE ETA SHOWS THE OUTFLOW
BOUNDARY WEAKENING THROUGH THE LATE MORNING HOURS...AND SHOULD CAUSE
THE COMPLEX OF STORMS TO WEAKEN AND MOVE EAST OF THE AREA AFTERNOON.
SKIES WILL BECOME PARTLY CLOUDY THIS AFTERNOON FROM WEST TO EAST
ACROSS THE CWA. TEMPERATURES WILL WARM TO NEAR 90 DEGREES ACROSS THE
WESTERN COUNTIES WITH 80S OVER THE EASTERN COUNTIES. IF THE CLOUDS
HOLD OVER THE EASTERN CWA...HIGH TEMPERATURES MAY ONLY REACH THE MID
TO UPPER 70S.

THUNDERSTORMS WILL DEVELOP THIS EVENING ACROSS WESTERN NE AND KS
ALONG A COLD FRONT AND AHEAD OF A 5H TROUGH...WHICH WILL MOVE EAST
INTO THE NORTHERN AND CENTRAL PLAINS. THESE THUNDERSTORMS WILL
EVOLVE INTO ANOTHER MCS AND MOVE EAST AND SOUTHEAST INTO THE FA LATE
TONIGHT AND THROUGH THE EARLY MORNING HOURS ON FRIDAY. DAMAGING
OUTFLOW WINDS AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE
MCS...ESPECIALLY ACROSS THE NORTHERN CWA TONIGHT.

THE COLD FRONT WILL MOVE INTO THE CWA FRIDAY AND CAUSE ANOTHER ROUND
OF THUNDERSTORMS TO DEVELOP. THE ENVIRONMENT IN THE WARM SECTOR WILL
BE VERY MOIST AND UNSTABLE...ALSO THE WEST-NORTHWEST FLOW ALOFT WILL
INCREASE PROVIDING FOR MODERATE VERTICAL WINDSHEAR PARAMETERS.
THUNDERSTORMS DEVELOPING ALONG AND SOUTH OF THE FRONT FRIDAY
MAY BECOME SEVERE WITH DAMAGING OUTFLOW WINDS AND QUARTER
SIZE HAIL THE MAIN HAZARDS. HIGH TEMPERATURES ON FRIDAY AHEAD OF THE
COLD FRONT SHOULD WARM INTO THE 90S...ESPECIALLY IF SKIES CLEAR
AFTER THE MORNING THUNDERSTORMS.

THE NAM AND GFS BOTH SHOW THE FRONT MOVING SOUTH OF THE CWA FRIDAY
NIGHT. THIS SHOULD BRING AN END TO THE SHOWERS AND THUNDERSTORMS
FROM NORTHWEST TO SOUTHEAST ACROSS THE CWA. LOOKS DRY AND COOLER
DURING THE WEEKEND WITH HIGHS IN THE 80S.

THE EXTENDED FCST MODELS SHOW A 5H RIDGE OVER THE SOUTHWEST CONUS
SLOWLY MOVING EAST INTO THE SOUTHERN PLAINS BY FRIDAY. THIS WILL
KEEP MOSTLY DRY CONDITIONS AND CAUSE A WARM UP...WITH HIGH
TEMPERATURES WARMING INTO THE 90S BY THE MIDDLE OF NEXT WEAK. I MADE
NO MAJOR CHANGES TO THE EXTENDED FORECAST.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR PARTS OF
EAST CENTRAL KANSAS UNTIL NOON THURSDAY.

&&
Hazardous weather outlook, Aug 25, 5:11 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
511 AM CDT THU AUG 25 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-261010-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
511 AM CDT THU AUG 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE ACROSS MUCH OF
EAST CENTRAL KANSAS THIS MORNING. A FLOOD WATCH IS IN EFFECT FOR
LOCATIONS GENERALLY SOUTH OF A LINE FROM LAWRENCE TO COUNCIL GROVE.
THUNDERSTORMS WILL MOVE SOUTHEAST INTO NORTH CENTRAL AND
NORTHEAST KANSAS TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. WITH THE
GROUND NEARLY SATURATED FROM RECENT RAINS...LOCALIZED FLASH FLOODING
AND FLOODING OF SMALL CREEKS AND STREAMS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA ON FRIDAY INTO FRIDAY
EVENING. THUNDERSTORMS DEVELOPING ALONG THE FRONT FRIDAY AFTERNOON
MAY BECOME SEVERE WITH THE PRIMARY HAZARD BEING DAMAGING WINDS AND
LARGE HAIL. HEAVY RAIN WILL BE POSSIBLE ON FRIDAY AND MAY CAUSE
LOCALIZED FLASH FLOODING AND FLOODING OF SMALL CREEKS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Local storm report, Aug 25, 7:36 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
736 AM CDT THU AUG 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      3 NNW WHITE CITY        38.84N 96.76W
08/25/2005                   MORRIS             KS   LAW ENFORCEMENT

            WATER OVER ROAD IN TOWN OF SKIDDY.

&&

STRASSBERG
Local storm report, Aug 25, 8:14 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
814 AM CDT THU AUG 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     FLASH FLOOD      HERINGTON               38.67N 96.94W
08/25/2005                   DICKINSON          KS   LAW ENFORCEMENT

            POLICE DEPT. CLOSING SOME ROADS DUE TO HIGH WATER.

&&

STRASSBERG
Local storm report, Aug 25, 8:20 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
820 AM CDT THU AUG 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      3 E JUNCTION CITY       39.03N 96.78W
08/25/2005                   GEARY              KS   LAW ENFORCEMENT

            CLARKS CREEK STARTING TO FLOOD OVER CLARKS CREEK ROAD 1
            MILE SOUTH OF INTERSTATE 70.

&&

STRASSBERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:37 PM CDTSevere Thunderstorm WarningTOPCoffey53 min
Aug 24, 10:41 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin44 min
Aug 24, 10:44 PM CDTFlash Flood WarningTOPFranklin3 hr
Aug 24, 10:59 PM CDTSevere Thunderstorm WarningTOPDouglas43 min
Aug 24, 11:34 PM CDTFlash Flood WarningTOPAnderson3 hr
Aug 25, 5:25 AM CDTFlash Flood WarningTOPDickinson, Geary, Morris, Riley3 hr
Aug 25, 8:48 AM CDTFlash Flood WarningTOPLyon3 hr
Aug 25, 11:15 AM CDTFlash Flood WarningTOPMorris2 hr

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.